American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] E. de Amo, M. Díaz Carrillo and J. Fernández-Sánchez. Another proof of Euler’s formula for $\zeta(2k)$. Proc. Amer. Math. Soc. 139 (2011) 1441-1444.
Abstract, references, and article information   
View Article: PDF

[2] Abraham Ziv. Inclusion relations between power methods and matrix methods of limitation . Trans. Amer. Math. Soc. 234 (1977) 185-211. MR 0481712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. M. Shah. Analytic functions with univalent derivatives and entire functions of exponential type. Bull. Amer. Math. Soc. 78 (1972) 154-171. MR 0293078.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia